Approximating graphs with polynomial growth

Norbert Seifter, Wolfgang Woess

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-8
JournalGlasgow mathematical journal
Volume42
Publication statusPublished - 2000

Cite this

Approximating graphs with polynomial growth. / Seifter, Norbert; Woess, Wolfgang.

In: Glasgow mathematical journal, Vol. 42, 2000, p. 1-8.

Research output: Contribution to journalArticleResearchpeer-review

@article{62b45f1b2eac4aea93c09cc8ca12e726,
title = "Approximating graphs with polynomial growth",
author = "Norbert Seifter and Wolfgang Woess",
year = "2000",
language = "English",
volume = "42",
pages = "1--8",
journal = "Glasgow mathematical journal",
issn = "0017-0895",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - Approximating graphs with polynomial growth

AU - Seifter, Norbert

AU - Woess, Wolfgang

PY - 2000

Y1 - 2000

M3 - Article

VL - 42

SP - 1

EP - 8

JO - Glasgow mathematical journal

JF - Glasgow mathematical journal

SN - 0017-0895

ER -